Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 21, Pages 1365-1368

Biharmonic curves in Minkowski 3-space

Department of Mathematics Education, Faculty of Education, Utsunomiya University, Minemachi 350, Utsunomiya 321-8505, Japan

Received 13 August 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun-Ichi Inoguchi, “Biharmonic curves in Minkowski -space,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 21, pp. 1365-1368, 2003. doi:10.1155/S016117120320805X